# SDR SWIA202052732

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 797-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT APRON SKIN AT FS 797 TO FS 847 RIVETS FRETTING UPPER EDGE AND EXHIBIT SIGNS OF THE HEADS PULLING THROUGH THE OUTER SKIN.  C-CHECK RO 9/21/2020.  COMPLIED WITH PERMANENT REPAIR LT APRON SKIN AT FS 797 TO FS 847, REF REO.  VERIFIED ALL STEPS COMPLIED WITH, CHECKS OKAY.
